A Patching Algorithm for the Nonsymmetric Traveling-salesman Problem

TitleA Patching Algorithm for the Nonsymmetric Traveling-salesman Problem
Publication TypeJournal Article
Year of Publication1979
AuthorsKarp, R. M.
Published inSIAM Journal on Computing
Volume8
Issue4
Page(s)561-573
Other Numbers1577
Bibliographic Notes

SIAM Journal on Computing, Vol. 8, No. 4, pp. 561-573

Abbreviated Authors

R. M. Karp

ICSI Research Group

Algorithms

ICSI Publication Type

Article in journal or magazine